Access count of this item: 92

Files in This Item:
File Description SizeFormat 
1359-7.pdf538.14 kBAdobe PDFView/Open
Title: Monotone and convex functions on matrix algebras (Recent Topics on Operator inequalities)
Authors: Tomiyama, Jun
Author's alias: 富山, 淳
Issue Date: Feb-2004
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1359
Start page: 58
End page: 63
Appears in Collections:Recent Topics on Operator inequalities

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.